# SDR SWAA2021101922843

- Difficulty date: September 24, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 53,921 hours, 32,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LOWER SILL LOCATED BS794 TO BS847 RBL24 AND WL156 AT AFT CARGO COMPARTMENT ; 2021-437329 / [13] REPLACED LOWER SILL LOCATED BS 794 TO BS 847 RBL 24 AND WL 156 AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 ITEM 9 AND DWG 146A8340 SHEET 21 REV-; [14] RII; STEPS 12 & 13 COMPLETED.  CERTIFIED RII WORK PERFORMED.
